# SDR P5CA0501396

- Difficulty date: September 6, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 20,208 hours, 3,575 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ball Screw
- Condition: Corroded
- Location: T/R Gearbox
- Component: Gearbox, Honeywell
- Component part number: 32755381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT T/R ANGLE GEAR BOX FOUND BALL SCREW CORRODED.  REPLACED ANGLE GEAR BOX PER MM 78-31-22.
